# SDR 99ZZZX802

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91BZ
- Make and model: Rkwell NA26565
- Aircraft serial: 46519
- Engine: Garrtt TFE7313R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN AT ALTITUDE BY PILOT.  METAL PARTICLES FOUND IN TAIL PIPE DURING ENGINE REMOVAL.  ENGINE FAN AND FAN TURBINE TURNED FREELY WITH NO NOISE.  ENGINE OIL TANK SERVICED ABOVE SITE GAUGE.  AIRFRAME TIME:  6,917.7 HOURS.  CYCLES: 6,514.  RIGHT ENGINE TIME:  6,544.6 HOURS; CYCLES:  5,335.
